# SDR HALA20240528027

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 33,170 hours, 77,143 cycles
- Engine: Rroyce BR700715A130
- Engine time: 27,576 hours, 64,166 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG R COMP STALL IN CRUISE. COMPLIED WITH QRH PROCEDURE.  "ENGINE VIB HI" AT HIGH POWER SETTINGS. PREPPED FOR BOROSCOPE INSP. PER AMM 72-00-00-200-801 TO STEP 2E(7). REMOVED 5 BYPASS PANEL AND 4 OF THE CORE COMPRESSOR PANELS PER FOM.  20807.  COMPLETED BORESCOPE OF STAGE 2 & 3 LPC - NO DAMAGE FOUND 5895 BORESCOPED HPC, COMB CHAMBER NGVS HPT LPT PICS SENT TO POWERPLANT ENGINEERING. PERFORMED HIHG POWER RUN. NO COMPRESSOR STALL OR HI VIB NOTED. DURING BORESCOPE FOUND MISSING MATERIAL AROUND FUEL NOZZLE HEAT SHIELD, NO 2 ENGINE. OK TO CONTINUE PER AMM 72-40-00-200-801. ENG #2 NEEDS TO BE REPLACED WITHIN 60 CYCLES.
